Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

July 19, 2015Emanuel County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 19, 2015, 4:17 PM EDT for Emanuel County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2015, 4:17 PM EDT (20:17 UTC)
Expired
Jul 19, 2015, 4:45 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

County Emanuel County, GA

The radar

The Robins AFB radar (KJGX), 95 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 886 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
886 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1097 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WWUS82 KFFC 192017
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT SUN JUL 19 2015
 
GAZ086-098-112-113-192045-
MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-EMANUEL GA-
417 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...TOOMBS...TREUTLEN
AND EMANUEL COUNTIES UNTIL 445 PM EDT...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NUNEZ...OR NEAR SWAINSBORO...MOVING
SOUTHEAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND FREQUENT 
           LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SWAINSBORO...ADRIAN...STILLMORE...OAK PARK...NUNEZ...GILLIS
SPRINGS...COVENA...NORMANTOWN...NORRISTOWN JUNCTION...LEXSY AND
NORRISTOWN.

LAT...LON 3248 8218 3243 8219 3236 8225 3235 8225
      3235 8224 3225 8239 3252 8261 3252 8260
      3253 8259 3253 8257 3255 8258 3265 8239
      3251 8215
TIME...MOT...LOC 2017Z 316DEG 26KT 3254 8241 

$$
KOVACIK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 19, 2:25 PM EDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 19, 2:25 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT SUN JUL 19 2015

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

THE PERSISTENT LEE SIDE TROUGH AND AMPLE MOISTURE WILL KEEP AFTERNOON
AND EVENING THUNDERSTORMS SCATTERED ACROSS THE CWA AGAIN MONDAY
AFTERNOON AND EVENING. WEAK SHORT WAVES WILL MOVE OUT OF THE MIDWEST
AND ACROSS THE SOUTHEAST ENHANCING LIFT MONDAY. WILL INCREASE POPS TO
HIGH CHANCE FOR MONDAY AFTERNOON. LOCAL BIAS TABLES INDICATE MAX
GUIDANCE TEMPS ARE RUNNING A FEW DEGREES TOO WARM AND HAVE LOWERED
GUIDANCE TEMPS. EVEN SO...HEAT INDICES PUT CENTRAL GA IN THE HEAT
ADVISORY CATEGORY FOR MONDAY AFTERNOON...JUST A LITTLE FURTHER NORTH
THAN TODAY.

17

.LONG TERM /TUESDAY THROUGH SUNDAY/...

MINIMAL CHANGES MADE IN THE EXTENDED FORECAST GRIDS THIS AFTERNOON.
MODEL TRENDS CONTINUE TO SUPPORT TEMPERATURES AT OR ABOVE SEASONAL
NORMALS AND SCATTERED...MAINLY DIURNAL...CONVECTION THROUGH THE
EXTENDED FORECAST PERIOD. PLEASE SEE THE PREVIOUS LONG TERM FORECAST
DISCUSSION BELOW.

20

PREVIOUS LONG TERM FORECAST DISCUSSION /MONDAY NIGHT THROUGH
SATURDAY/...

LONG TERM MODELS IN FAIRLY GOOD AGREEMENT...THE UPPER LEVEL RIDGE
FLATTENS AND RETREATS WESTWARD. AT THE SURFACE...A WEAK BOUNDARY
IS NOTED TRAVERSING THE FORECAST AREA TUESDAY INTO WEDNESDAY. BOTH
THE GFS AND ECMWF SHOW THE THICKNESS VALUES LOWERING ACROSS NORTH
GEORGIA...HOWEVER TEMPERATURES ARE STILL PROGGED IN THE LOWER TO MID
90S. PROXIMITY OF BOUNDARY AND WEAK UPPER LEVEL VORT MAXES WILL AID
IN DEVELOPMENT OF AFTERNOON AND EVENING CONVECTION WITH SCATTERED
SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY.

ATWELL

41

&&

.AVIATION...
18Z UPDATE...
CONVECTION HAS INITIATED ACROSS NORTH GA AND SHOULD SPREAD INTO
CENTRAL GA OVER THE AFTERNOON HOURS. ALL CONVECTION SHOULD
DISSIPATE AFTER SUNSET. OTHER THAN IN TSRA...VFR CONDITIONS SHOULD
PERSIST THROUGH THE FORECAST. WINDS WILL REMAIN WEST TO NORTHWEST
THROUGH THE FORECAST...GOING CALM OR NEAR CALM TONIGHT.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  96  75  97 /  50  50  40  30
ATLANTA         74  94  75  94 /  50  50  40  30
BLAIRSVILLE     68  90  69  89 /  50  50  40  30
CARTERSVILLE    69  94  70  94 /  50  50  40  30
COLUMBUS        75  97  76  95 /  50  50  40  30
GAINESVILLE     73  94  74  94 /  50  50  40  30
MACON           74  98  75  97 /  50  50  40  30
ROME            72  95  73  95 /  50  50  40  30
PEACHTREE CITY  72  94  73  95 /  50  50  40  30
VIDALIA         76  96  77  96 /  50  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS...
HOUSTON...JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...
MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...MUSCOGEE...
PEACH...PIKE...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...
WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON.

HEAT ADVISORY FROM 1 PM TO 7 PM EDT MONDAY FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...
HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...PEACH...PIKE...PULASKI...
PUTNAM...SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...17
LONG TERM....20
AVIATION...17
Hazardous weather outlook, Jul 19, 12:00 PM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 PM EDT SUN JUL 19 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1200 PM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HEAT INDICES IN PORTIONS OF NORTH AND CENTRAL GEORGIA WILL REACH OR
EXCEED 105 THIS AFTERNOON INTO THE EARLY EVENING...MAINLY ALONG AND
SOUTH OF A LINE FROM LAGRANGE TO MILLEDGEVILLE TO WARRENTON. PLEASE
SEE THE HEAT ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION. OTHERWISE...
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...
OCCASIONAL LIGHTNING AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS EACH DAY. STRONG GUSTY WINDS...FREQUENT LIGHTNING AND
BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 19, 2:57 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT SUN JUL 19 2015

GAZ058-059-071-191930-
JASPER GA-BUTTS GA-MONROE GA-
257 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR JASPER...BUTTS AND MONROE
COUNTIES UNTIL 330 PM EDT...

AT 257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JACKSON...MOVING SOUTHEAST AT 50 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JACKSON...MONTICELLO...FLOVILLA...WORTHVILLE...MCELHENEYS
CROSSROADS...STARK...BERNER AND INDIAN SPRINGS STATE PARK.

LAT...LON 3341 8396 3338 8387 3337 8386 3337 8385
      3330 8366 3313 8381 3327 8403
TIME...MOT...LOC 1857Z 297DEG 45KT 3329 8392

KOVACIK
Special weather statement, Jul 19, 3:04 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
304 PM EDT SUN JUL 19 2015

GAZ042>044-053-191930-
SOUTH FULTON GA-COWETA GA-CARROLL GA-DOUGLAS GA-
304 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH FULTON...COWETA...CARROLL
AND DOUGLAS COUNTIES UNTIL 330 PM EDT...

AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WHITESBURG...OR 12 MILES EAST OF
CARROLLTON...MOVING SOUTHEAST AT 50 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...CARROLLTON...PALMETTO...WHITESBURG...CHATTAHOOCHEE HILL
COUNTRY...FAIRPLAY...TREASURE LAKE...ARNCO-SARGENT...MADRAS...BYERS
CROSSROADS...DUNAWAY GARDENS...CLEM...ROSCOE...PLANT YATES...SEATON
LAKE...HANNAH AND CANNONGATE.

LAT...LON 3368 8490 3351 8460 3348 8463 3336 8485
      3360 8508
TIME...MOT...LOC 1903Z 296DEG 45KT 3356 8487

KOVACIK
Special weather statement, Jul 19, 3:07 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT SUN JUL 19 2015

GAZ031>033-043>045-054-055-191930-
DEKALB GA-COBB GA-NORTH FULTON GA-PAULDING GA-SOUTH FULTON GA-
CLAYTON GA-FAYETTE GA-DOUGLAS GA-
307 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...COBB...NORTH FULTON...
PAULDING...SOUTH FULTON...CLAYTON...FAYETTE AND DOUGLAS COUNTIES
UNTIL 330 PM EDT...

AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AUSTELL...OR 8 MILES EAST OF DOUGLASVILLE...
MOVING SOUTHEAST AT 50 MPH.

  HAZARD...WINDS 40 TO 50 MPH AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ATLANTA...MARIETTA...DOUGLASVILLE...SANDY SPRINGS...SMYRNA...EAST
POINT...UNION CITY...COLLEGE PARK...POWDER SPRINGS...FAIRBURN...
AUSTELL...HAPEVILLE...MIDTOWN...FAIR OAKS...GRANT PARK-ZOO ATLANTA...
HARTSFIELD-JACKSON AIRPORT...LITHIA SPRINGS...NORTH DRUID HILLS...
DRUID HILLS AND NORTH ATLANTA.

LAT...LON 3374 8478 3397 8469 3384 8430 3350 8449
TIME...MOT...LOC 1906Z 296DEG 44KT 3379 8461

KOVACIK
Special weather statement, Jul 19, 3:31 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
331 PM EDT SUN JUL 19 2015

GAZ019-030-192000-
POLK GA-FLOYD GA-
331 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR POLK AND FLOYD COUNTIES UNTIL 400
PM EDT...

AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CAVE SPRING...OR NEAR FORNEY...MOVING
SOUTHEAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CEDARTOWN...ROCKMART...CAVE SPRING...ESOM HILL...FISH CREEK...ETNA
AND ANTIOCH.

LAT...LON 3423 8536 3401 8505 3390 8519 3390 8538
      3393 8539 3416 8544
TIME...MOT...LOC 1930Z 319DEG 31KT 3408 8535

KOVACIK
Special weather statement, Jul 19, 4:14 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT SUN JUL 19 2015

GAZ002-004-011-012-019-192045-
GORDON GA-WHITFIELD GA-CHATTOOGA GA-WALKER GA-FLOYD GA-
414 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR GORDON...WHITFIELD...CHATTOOGA...
WALKER AND FLOYD COUNTIES UNTIL 445 PM EDT...

AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF RESACA...OR 11 MILES SOUTHEAST OF
LAFAYETTE...MOVING SOUTH AT 25 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CALHOUN...RESACA...LAKE MARVIN...EVERETT SPRINGS...VILLANOW AND SUGAR
VALLEY.

LAT...LON 3466 8518 3470 8502 3452 8486 3445 8516
TIME...MOT...LOC 2013Z 340DEG 23KT 3463 8510

KOVACIK
Special weather statement, Jul 19, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT SUN JUL 19 2015

GAZ086-098-112-113-192045-
MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-EMANUEL GA-
417 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY...TOOMBS...TREUTLEN
AND EMANUEL COUNTIES UNTIL 445 PM EDT...

AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR NUNEZ...OR NEAR SWAINSBORO...MOVING
SOUTHEAST AT 30 MPH.

  HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SWAINSBORO...ADRIAN...STILLMORE...OAK PARK...NUNEZ...GILLIS
SPRINGS...COVENA...NORMANTOWN...NORRISTOWN JUNCTION...LEXSY AND
NORRISTOWN.

LAT...LON 3248 8218 3243 8219 3236 8225 3235 8225
      3235 8224 3225 8239 3252 8261 3252 8260
      3253 8259 3253 8257 3255 8258 3265 8239
      3251 8215
TIME...MOT...LOC 2017Z 316DEG 26KT 3254 8241

KOVACIK

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:34 PM EDTSpecial Weather StatementFFCDouglas, Paulding26 min
Jul 18, 8:47 PM EDTSpecial Weather StatementFFCGlascock28 min
Jul 19, 4:03 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more15 hr
Jul 19, 12:50 PM EDTSpecial Weather StatementFFCFulton25 min
Jul 19, 1:32 PM EDTSpecial Weather StatementFFCCoweta28 min
Jul 19, 1:53 PM EDTSpecial Weather StatementFFCFayette37 min
Jul 19, 2:03 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more29 hr
Jul 19, 2:06 PM EDTSpecial Weather StatementFFCHenry24 min
Jul 19, 2:12 PM EDTSpecial Weather StatementFFCHaralson33 min
Jul 19, 2:33 PM EDTSpecial Weather StatementFFCCarroll27 min
Jul 19, 2:37 PM EDTSpecial Weather StatementFFCHenry23 min
Jul 19, 2:46 PM EDTSpecial Weather StatementFFCDouglas29 min
Jul 19, 2:55 PM EDTSpecial Weather StatementFFCCarroll35 min
Jul 19, 2:57 PM EDTSpecial Weather StatementFFCButts33 min
Jul 19, 3:04 PM EDTSpecial Weather StatementFFCCoweta26 min
Jul 19, 3:07 PM EDTSpecial Weather StatementFFCFulton23 min
Jul 19, 3:31 PM EDTSpecial Weather StatementFFCPolk29 min
Jul 19, 4:14 PM EDTSpecial Weather StatementFFCGordon31 min
Jul 19, 4:25 PM EDTSpecial Weather StatementFFCPaulding35 min
Jul 19, 4:36 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler24 min
Jul 19, 4:42 PM EDTSpecial Weather StatementFFCTaylor33 min
Jul 19, 4:48 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor42 min
Jul 19, 4:55 PM EDTSpecial Weather StatementFFCBartow35 min
Jul 19, 4:59 PM EDTSpecial Weather StatementFFCGreene, Morgan31 min
Jul 19, 5:05 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Treutlen, Wheeler25 min
Jul 19, 5:12 PM EDTSpecial Weather StatementFFCSumter33 min
Jul 19, 5:28 PM EDTSpecial Weather StatementFFCLaurens32 min
Jul 19, 5:32 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler43 min
Jul 19, 5:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens24 min
Jul 19, 5:45 PM EDTSpecial Weather StatementFFCBleckley45 min
Jul 19, 5:50 PM EDTSpecial Weather StatementFFCSumter25 min
Jul 19, 5:55 PM EDTSevere Thunderstorm WarningFFCSumter35 min
Jul 19, 6:01 PM EDTSpecial Weather StatementFFCLaurens44 min
Jul 19, 6:16 PM EDTSpecial Weather StatementFFCCrisp29 min
Jul 19, 6:23 PM EDTSpecial Weather StatementFFCDodge37 min
Jul 19, 6:34 PM EDTSpecial Weather StatementFFCCrisp41 min
Jul 19, 6:46 PM EDTSpecial Weather StatementFFCTreutlen29 min
Jul 19, 6:50 PM EDTSevere Thunderstorm WarningFFCCrisp40 min
Jul 19, 6:55 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox50 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.